# SDR MASA200700820

- Difficulty date: November 23, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 27,880 hours, 24,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7371 LGA - REPORTED THE PAX DOOR WILL NOT OPEN FULLY.  MX REINSTALLED THE DOOR CABLES ON THE PULLEYS.
